A recursive method for the N policy G-M-1 queueing system with finite capacity
Year of publication: |
2002
|
---|---|
Authors: | Ke, Jau-Chuan ; Wang, Kuo-Hsiung |
Published in: |
European journal of operational research : EJOR. - Amsterdam : Elsevier, ISSN 0377-2217, ZDB-ID 2430034. - Vol. 142.2002, 3, p. 577-594
|
-
Maximum Likelihood Estimates and Confidence Intervals of an M/M/R Queue with Heterogeneous Servers
Wang, Tsung-Yin, (2006)
-
Maximum Likelihood Estimates and Confidence Intervals of an M/M/R Queue with Heterogeneous Servers
Wang, Tsung-Yin, (2006)
-
Comparative analysis for the N policy M/G/1 queueing system with a removable and unreliable server
Wang, Kuo-Hsiung, (2005)
- More ...